MathSciNet Relay Station
MathSciNet bibliographic data
MR2204749 (2007b:34085) 34C11 (26D20 35J60 47J30)
Chen, Wenxiong $L\sb p$ Minkowski problem with not necessarily positive data. Adv. Math. 201 (2006), no. 1, 77–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement